MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1628C124E
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown size abdominal aortic aneurysm.It was reported on ct performed approximately 2 years post the index procedure that the patient developed a right common iliac aneurysm that threatens the prior evar seal of the endurant limb in that common iliac.It was noted that the iliac aneurysm has progressed to the point where there is no wall apposition in the common iliac, only mural thrombus is currently ¿sealing¿ the right limb.The cause of the event has been determined as disease progression in the iliac artery.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information received ; it was reported that a re-intervention procedure took place approximately 2.5 years post index procedure.The physician successfully embolized the right hypogastric artery prior to placing a 16x10x199mm endurant limb into the right external iliac artery.It was noted that the final angiogram demonstrated good flow through the re-lined graft, and the physician was very happy with the result.No other clinical sequelae were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7177739
Report Number2953200-2018-00048
Device Sequence Number19168115
Product Code MIH
UDI-Device Identifier00643169467453
UDI-Public00643169467453
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2017
Device Model NumberETLW1628C124E
Device Catalogue NumberETLW1628C124E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR